Combogesic is an effective pain relief tablet that combines the power of paracetamol and ibuprofen to make something stronger than either one alone. So when standard analgesics aren’t enough, you can get fast-acting, powerful relief in one simple tablet. You can even reduce fever and inflammation at the same time.
- 30% more pain relief. Clinically proven to be more effective than taking the standard doses of paracetamol or ibuprofen on their own*.
- Fast acting. Clinically proven to get to work faster than the standard dose of ibuprofen alone**.
- Pharmacy formula. Available over-the-counter, without a prescription. Ask your pharmacist.
* Compared with the maximum over-the-counter doses of standard paracetamol 1000mg & standard ibuprofen 200/400mg
** Compared with the maximum over-the-counter dose of standard ibuprofen 200mg/400mg
Who can use it?
Combogesic can be used by adults. It is not recommended for children under 18 years.
How to use it
You can take 1-2 Combogesic tablets 3 times a day. Combogesic should be taken with or after food with a full glass of water. Do not take more than 6 tablets in a 24 hour period.
Do not take
Combogesic if you:
- Have ever had a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
- Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy
- If your doctor prescribes a different dose, follow directions given by your doctor
- Do not combine with any other medicines which contain paracetamol or ibuprofen
- Consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days
Combogesic is a convenient alternative to taking paracetamol and ibuprofen separately.
If you are currently taking alternate doses of paracetamol and ibuprofen Combogesic can make it significantly simpler to manage your daily dosage and reduce the number of tablets you need to take.
Frequently asked questions
Combogesic is a strong, pharmacy only product. It is not recommended for children under 18 years.
Each tablet contains 500mg paracetamol and 150mg ibuprofen.
Many people take non-steroidal anti-inflammatory drugs (NSAIDs) including ibuprofen without having any side effects. However, there's always a risk the medication could cause problems, such as stomach ulcers, particularly if taken for a long time or at high doses. If you experience any troublesome side effects, stop taking your medicine and tell your doctor.
If you get any side effects, talk to your doctor, pharmacist or nurse. You can also report side effects directly via the Yellow Card Scheme at: https://yellowcard.mhra.gov.uk/.
By reporting side effects, you can help provide more information on the safety of this medicine.
Combogesic should not be taken by anyone with a peptic ulcer (i.e. stomach or duodenal ulcer), a recent history of one or have had peptic ulcers before.
Please speak to your pharmacist for further information on general pain conditions like backache, toothache, migraine etc. They are equipped to advise on the best treatment to suit your needs.
You should never exceed the dose stated in the information leaflet supplied with this medicine. Immediate medical advice should be sought in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage.
Combogesic doesn’t contain aspirin, only paracetamol and ibuprofen.
Combogesic should be taken with or after food with a full glass of water.
Combogesic should not be taken during the last 3 months of pregnancy. Please consult your doctor or pharmacist before taking Combogesic or any other medicines during pregnancy. Medicines can affect the unborn baby.
This product shouldn’t influence your ability to drive or operate machinery. However, please see how the product affects you before attempting to drive or operate machinery.
Combogesic can be used to treat the following conditions: headache, migraine, back pain, period pain, dental pain, muscular pain, sore throat, fever and cold and flu symptoms when you feel standard analgesics aren’t alleviating symptoms. Combogesic is fast acting and proven to deliver over 30% more pain relief than standard ibuprofen or paracetamol alone*. Do not exceed the recommended dose and if symptoms persist consult your doctor. Keep out of the sight and reach of children.
The correct dosage is 1-2 tablets taken every six hours (3 times a day), as required. Maximum of 6 tablets in 24 hours. Always read the label.
Do not take Combogesic with any other products that contain paracetamol or ibuprofen. Many over-the-counter painkillers and cold and flu remedies contain paracetamol or ibuprofen. It is important to check the ingredients of any medicines you buy without a prescription before taking them in combination with this medicine. Seek further advice from your pharmacist.